# SDR USAA051463

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER SKIN 4 FEET FROM THE BOTTOM.  MAJOR REPAIR, REMOVED DAMAGED, LAYED UP AND CURED REPAIR PLYS IAW SRM 51-70-17, DEFECT SIZE: 2 X 12 INCHES.
